Order Isomorphisms of Fourier-Stieltjes Algebras.

Jean de Cannière; Wolfgang Arendt

Mathematische Annalen (1983)

  • Volume: 263, page 145-156
  • ISSN: 0025-5831; 1432-1807/e

How to cite


Cannière, Jean de, and Arendt, Wolfgang. "Order Isomorphisms of Fourier-Stieltjes Algebras.." Mathematische Annalen 263 (1983): 145-156. <http://eudml.org/doc/163735>.

author = {Cannière, Jean de, Arendt, Wolfgang},
journal = {Mathematische Annalen},
keywords = {Fourier-Stieltjes algebra; biordered space},
pages = {145-156},
title = {Order Isomorphisms of Fourier-Stieltjes Algebras.},
url = {http://eudml.org/doc/163735},
volume = {263},
year = {1983},

AU - Cannière, Jean de
AU - Arendt, Wolfgang
TI - Order Isomorphisms of Fourier-Stieltjes Algebras.
JO - Mathematische Annalen
PY - 1983
VL - 263
SP - 145
EP - 156
KW - Fourier-Stieltjes algebra; biordered space
UR - http://eudml.org/doc/163735
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.